# SDR 2002F00410

- Difficulty date: February 12, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING TRANSMITTERS NOT TRANSMITTING.  REMOVED AND REPLACED FORWARD TRANSMITTER AND BATTERY FOR AFT TRANSMITTER, THEN TRANSMITTERS OPERATED NORMAL.  REF ASAA0210052.  (M)
